MathSciNet Relay Station
MathSciNet bibliographic data
MR1418245 (97j:60162) 60J80 (35Q80 60G57)
López-Mimbela, J. Alfredo; Wakolbinger, Anton Clumping in multitype-branching trees. Adv. in Appl. Probab. 28 (1996), no. 4, 1034–1050.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement